On the solvability of a mixed problem for second-order elliptic
Doklady Akademii Nauk, Tome 273 (1983) no. 6, pp. 1305-1307
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1983_273_6_a4,
author = {A. I. Ibragimov},
title = {On the solvability of a mixed problem for second-order elliptic},
journal = {Doklady Akademii Nauk},
pages = {1305--1307},
year = {1983},
volume = {273},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1983_273_6_a4/}
}
A. I. Ibragimov. On the solvability of a mixed problem for second-order elliptic. Doklady Akademii Nauk, Tome 273 (1983) no. 6, pp. 1305-1307. http://geodesic.mathdoc.fr/item/DAN_1983_273_6_a4/